... of my feet. What can I do to help this?
Hi, i hope you don't mind me asking but are you taking this drug as a preventative or treatment for cancer? Or is it used to lower you oestrogen levels due to menopausal reasons?
Which ever, there are other treatments available, and you shouldn't have to feel like this. I'm not an expert, and maybe this treatment is the most effective for your condition, if this is the case your Dr should be able to prescribe something to treat the side effects that you are experiencing.
You are within your rights to seek a second opinion from another Dr if you feel unsure that you GP is treating you to the best of their ability.
Good luck, i hope things get better
- Aromasin Information for Consumers
- Aromasin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aromasin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 2 answers
Posted 20 Jun 2011 • 2 answers
Posted 6 Oct 2013 • 1 answer
Posted 16 Dec 2016 • 2 answers
Posted 2 Jan 2017 • 0 answers